# SDR CA090817004

- Difficulty date: August 14, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 7,240 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FJC7666A
- Condition: Wrong Part
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RECIEVED FOR O/H AFER FOREIGN OBJECT STRIKE.  UPON INSP IT WAS FOUND THAT PREVIOUSLY FJC7666A BLADES WERE INSTALLED. THE TC A19SO FOR THIS ACFT APPROVES FJC7666A-2R BLADES FOR THIS APPLICATION.  THIS HAS ALSO BEEN CONFIRMED WITH SRM 159N.  THE MAXIMUM DIAMETER FOR THIS INSTALLATION IS 74".  DIAMETER RECIEVED WAS 76".
